MAUDE Adverse Event Report: bioMerieux Inc. VITEK 2 COMPACT 30 - 27530

bioMerieux Inc. VITEK 2 COMPACT 30 - 27530
Catalog Number 27530
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
VITEK 2 COMPACT 30 - 27530
Common Device Name
VITEK 2 COMPACT 30 - 27530
Manufacturer (Section D)
bioMerieux Inc.
595 anglum road
hazelwood MO 63042
Manufacturer (Section G)
bioMerieux Inc.
595 anglum road
hazelwood MO 63042
Manufacturer Contact
stefania ciranda
376 chemin de l'orme
marcy l'etoile 69280
FR   69280
MDR Report Key50257523
Report Number1950204-2026-00008
Device Sequence Number10629788
Product Code LON
UDI-Device Identifier03573026136789
UDI-Public03573026136789
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number27530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/14/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown